Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: The paradox of Parrondo's games
Author: Harmer, G.
Abbott, D.
Taylor, P.
Citation: Proceedings of the Royal Society of London Series A-Mathematical Physical and Engineering Sciences, 2000; 456(1994):247-259
Publisher: Royal Soc London
Issue Date: 2000
ISSN: 1364-5021
Statement of
Harmer, Gregory P. ; Abbott, Derek ; Taylor, Peter G.
RMID: 0001000717
DOI: 10.1098/rspa.2000.0516
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.